Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 10, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 26, 1995, 12:41 PM CST for Craig County, Ottawa County, Oklahoma. It was in force for 49 min.
The area
The counties it named.
The facts
- Issued
- Feb 26, 1995, 12:41 PM CST (18:41 UTC)
- Expired
- Feb 26, 1995, 1:30 PM CST
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Craig County, OK, Ottawa County, OK
The nearest sounding before it
Springfield, MO (KUMN), launched 12:00Z, 6.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS1 KTUL 261844 RRA SVRTUL OKC035-115-261930- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1241 PM CST SUN FEB 26 1995 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 130 PM CST FOR PEOPLE IN THE FOLLOWING LOCATIONSS... IN NORTHEAST OKLAHOMA ...NORTHEASTERN CRAIG COUNTY...NORTHWESTERN OTTAWA COUNTY AT 1236 PM...RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTHWEST OF WELCH. THE STORM WAS MOVING NORTHEAST AT 30 MILES AN HOUR AND WILL MOVE OVER WELCH AND OVER OR TO THE NORTHWEST OF MIAMI. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 10:31 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 26, 10:31 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 1015 AM CST SUN FEB 26 1995 88D SHOWS AREA OF RW/TRW ACROSS THE E PART OF FA WITH WIDELY SCT RWS JUST N/NW OF FA. WL MODIFY POPS FCST A LTL BASED ON THESE TRENDS. WTR VPR SHWOS MID LVL DRYING WORKING INTO OK SO PRECIP SHUD CUTOFF FOR A FEW HRS ACROSS W PART OF FA. WITH LOW CLDS PERSISTING AS WELL THRU THE AFTN...HV OPTED TO LOWER MAX TEMPS AND DECREASE WINDS SOME. VORT MAX PROGGED BY 12Z ETA AND NGM TO LIFT INTO N KS THIS EVENING WITH DRYLINE PROGGED INTO EXTREME W OK THIS EVENING. AM NOT SURE ABT A SIGNIFICANT SVR WX THREAT ACROSS FA...BUT CERT SOME HAILERS CUD OCCUR OCCUR TONIGHT. NO CHGS PLANNED FOR REMAINDER OF FCST. ...10... .TUL...NONE. BEGINNING AT 1000 AM MARCH 21 1995...THIS AREA FORECAST DISCUSSION WILL BE EXPANDED TO INCLUDE NORTHWEST ARKANSAS.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 5:43 PM CST | Severe Thunderstorm Warning | TSA | Pawnee | 47 min |
| Feb 26, 5:47 PM CST | Severe Thunderstorm Warning | TSA | Osage | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.